Alert archive / Florida / Freeze Warnings in 2006

Freeze Warning 3, NWS Miami, FL

February 13, 20067 counties in Florida

NWS Miami, FL issued this freeze warning at Feb 13, 2006, 4:18 AM EST for 7 counties in Florida. It took effect at Feb 14, 2006, 12:00 AM EST. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 13, 2006, 4:18 AM EST (09:18 UTC)
In effect from
Feb 14, 2006, 12:00 AM EST
Expired
Feb 14, 2006, 8:00 AM EST
In force
8 hr
Issued by
NWS Miami, FL

Counties Broward County, FL, Collier County, FL, Glades County, FL, Hendry County, FL, Miami-Dade County, FL, Monroe County, FL, Palm Beach County, FL

The radar

The Miami radar (KAMX), 82 km from the middle of the area, began a volume at 09:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Miami, FL (KMFL), launched 00:00Z, 9.3 hours before the alert went out and 73 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 00:00Z on 2006-02-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 00:00Z on 2006-02-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -190 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1158 m above ground
0-6 km bulk shear
82 kt
0-1 km storm-relative helicity
-190 m²/s²
0-3 km storm-relative helicity
-293 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS72 KMFL 130918
NPWMFL

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
418 AM EST MON FEB 13 2006

...FREEZE WARNING FOR THIS MORNING CANCELLED..
...FREEZE WARNING IN EFFECT FOR LATE TONIGHT AND EARLY TUESDAY
MORNING...

FLZ063-066>068-070-071-131730-
/O.CAN.KMFL.FZ.W.0002.000000T0000Z-060213T1300Z/
/O.UPG.KMFL.FZ.A.0004.060214T0600Z-060214T1300Z/
/O.NEW.KMFL.FZ.W.0003.060214T0500Z-060214T1400Z/
GLADES-HENDRY-PALM BEACH WESTERN-PALM BEACH EASTERN-
EASTERN COLLIER-WESTERN BROWARD-
INCLUDING THE CITIES OF...MOORE HAVEN...CLEWISTON...LA BELLE...
BIG CYPRESS SEMINOLE RESERVATION...BELLE GLADE...
WEST PALM BEACH...IMMOKALEE...MICCOSUKEE INDIAN RESERVATION
418 AM EST MON FEB 13 2006

...FREEZE WARNING IS CANCELLED...
...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EST
TUESDAY...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS CANCELLED THE FREEZE
WARNING FOR THIS MORNING. AN UPPER AIR DISTURBANCE MOVING ACROSS
THE SOUTHEAST UNITED STATES AND OVER THE EASTERN GULF OF MEXICO
HAS INCREASED THE CLOUD COVER OVER THE GULF. THESE CLOUDS ARE MOVING
OVER SOUTH FLORIDA AND MITIGATING TEMPERATURES FROM FALLING TOWARD
FREEZING THE REMAINDER OF THIS MORNING. WITH SOME BREAKS IN THE
CLOUDS, LOCALIZED NEAR FREEZING TEMPERATURES WILL BE POSSIBLE
ALONG WITH SOME PATCHY FROST. BUT THE THREAT OF A WIDE-SPREAD
FREEZE HAS EASED.

BUT THE NATIONAL WEATHER SERVICE HAS ISSUED A FREEZE WARNING...WHICH
IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EST TUESDAY. SKIES WILL
CLEAR TONIGHT AS HIGH PRESSURE MOVES OVER THE AREA. STRONG  RADIATION
COOLING WILL OCCUR WITH FREEZING TEMPERATURES AND AREAS OF FROST
OCCURRING.

IN PALM BEACH COUNTY...THE FREEZING TEMPERATURES WILL OCCUR IN
THE WESTERN SUBURBS AND MAINLY WEST OF I 95.

THOSE WITH SENSITIVE PLANTS...THAT CAN EXPERIENCE DAMAGE AT 40
DEGREES OR BELOW...ARE ADVISED TO FINALIZE PREPARATIONS TO PROTECT
SENSITIVE PLANTS. ALL SHOULD CONTINUE TO MONITOR THIS SITUATION.
SHOULD THIS FORECAST TREND CONTINUE...A FROST ADVISORY MAY BECOME
NECESSARY.

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE
VEGETATION.

$$

FLZ069-072>075-131730-
/O.UPG.KMFL.FZ.A.0004.060214T0600Z-060214T1300Z/
/O.NEW.KMFL.FZ.W.0003.060214T0500Z-060214T1400Z/
WESTERN COLLIER-BROWARD METROPOLITAN-WESTERN DADE-
DADE METROPOLITAN-MAINLAND MONROE-
INCLUDING THE CITIES OF...NAPLES...FORT LAUDERDALE...
SHARK VALLEY...MIAMI...FLAMINGO
418 AM EST MON FEB 13 2006

...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EST
TUESDAY...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EST
TUESDAY. 

HIGH PRESSURE WILL MOVE FROM THE GULF OF MEXICO OVER THE FLORIDA
PENINSULA TONIGHT. CLEAR SKIES AND CALM WINDS WILL ALLOW STRONG
RADIATION COOLING. FREEZING TEMPERATURES WILL BE POSSIBLE IN THE
INTERIOR AREAS AWAY FROM THE IMMEDIATE COASTS.

IN THE EAST COAST METROPOLITAN AREAS...POTENTIAL FREEZING
TEMPERATURES WILL OCCUR MAINLY IN THE WESTERN SUBURBS. IN BROWARD
COUNTY...AREAS MAINLY WEST OF I 75 WILL BE AFFECTED THOUGH THERE
WILL BE A POSSIBILITY OF POCKETS OF FREEZING TEMPERATURES EAST.
IN MIAMI-DADE COUNTY...THE AREAS MAINLY AFFECTED WILL BE WEST OF
THE FLORIDA TURNPIKE BUT THERE COULD BE LOCAL AREAS OF FREEZING
TEMPERATURES EAST AS WELL. PATCHY FROST ALSO WILL BE POSSIBLE.

THOSE WITH SENSITIVE PLANTS...THAT CAN EXPERIENCE DAMAGE AT
40 DEGREES OR BELOW...ARE ADVISED TO MAKE PREPARATIONS TO PROTECT
SENSITIVE PLANTS. ALL SHOULD CONTINUE TO MONITOR THIS SITUATION.
SHOULD THIS FORECAST TREND CONTINUE...A FREEZE WARNING AND A
FROST ADVISORY MAY BECOME NECESSARY.

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

$$
3 follow-up statements
000 
WWUS72 KMFL 131613
NPWMFL

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
1113 AM EST MON FEB 13 2006

...A FREEZE WARNING REMAINS IN EFFECT FOR LATE TONIGHT AND
TOMORROW MORNING...

FLZ063-066>075-140900-
/O.CON.KMFL.FZ.W.0003.060214T0500Z-060214T1400Z/
GLADES-HENDRY-PALM BEACH WESTERN-PALM BEACH EASTERN-
WESTERN COLLIER-EASTERN COLLIER-WESTERN BROWARD-
BROWARD METROPOLITAN-WESTERN DADE-DADE METROPOLITAN-
MAINLAND MONROE-
INCLUDING THE CITIES OF...MOORE HAVEN...CLEWISTON...LA BELLE...
BIG CYPRESS SEMINOLE RESERVATION...BELLE GLADE...
WEST PALM BEACH...NAPLES...IMMOKALEE...
MICCOSUKEE INDIAN RESERVATION...FORT LAUDERDALE...SHARK VALLEY...
MIAMI...FLAMINGO
1113 AM EST MON FEB 13 2006

...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM
EST TUESDAY...

HIGH PRESSURE WILL MOVE FROM THE GULF OF MEXICO OVER THE FLORIDA
PENINSULA TONIGHT. CLEAR SKIES AND CALM WINDS WILL ALLOW STRONG
RADIATION COOLING. FREEZING TEMPERATURES WILL BE POSSIBLE IN THE
INTERIOR AREAS AWAY FROM THE IMMEDIATE COASTS.

IN THE EAST COAST METROPOLITAN AREAS...POTENTIAL FREEZING
TEMPERATURES WILL OCCUR MAINLY IN THE WESTERN SUBURBS. IN BROWARD
COUNTY...AREAS MAINLY WEST OF I 75 WILL BE AFFECTED THOUGH THERE
WILL BE A POSSIBILITY OF POCKETS OF FREEZING TEMPERATURES EAST.
IN MIAMI-DADE COUNTY...THE AREAS MAINLY AFFECTED WILL BE WEST OF
THE FLORIDA TURNPIKE BUT THERE COULD BE LOCAL AREAS OF FREEZING
TEMPERATURES EAST OF THE TURNPIKE AS WELL. PATCHY FROST ALSO WILL
BE POSSIBLE.

THOSE WITH SENSITIVE PLANTS...THAT CAN EXPERIENCE DAMAGE AT
40 DEGREES OR BELOW...ARE ADVISED TO MAKE PREPARATIONS TO PROTECT
SENSITIVE PLANTS. ALL SHOULD CONTINUE TO MONITOR THIS SITUATION.
SHOULD THIS FORECAST TREND CONTINUE...A FREEZE WARNING AND A
FROST ADVISORY MAY BECOME NECESSARY.

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

$$
000 
WWUS72 KMFL 131715 CCA
NPWMFL

URGENT - WEATHER MESSAGE...CORRECTED
NATIONAL WEATHER SERVICE MIAMI FL
1214 PM EST MON FEB 13 2006

...A FREEZE WARNING REMAINS IN EFFECT FOR LATE TONIGHT AND
TOMORROW MORNING...

FLZ063-066>075-141015-
/O.COR.KMFL.FZ.W.0003.060214T0500Z-060214T1400Z/
GLADES-HENDRY-PALM BEACH WESTERN-PALM BEACH EASTERN-
WESTERN COLLIER-EASTERN COLLIER-WESTERN BROWARD-
BROWARD METROPOLITAN-WESTERN DADE-DADE METROPOLITAN-
MAINLAND MONROE-
INCLUDING THE CITIES OF...MOORE HAVEN...CLEWISTON...LA BELLE...
BIG CYPRESS SEMINOLE RESERVATION...BELLE GLADE...
WEST PALM BEACH...NAPLES...IMMOKALEE...
MICCOSUKEE INDIAN RESERVATION...FORT LAUDERDALE...SHARK VALLEY...
MIAMI...FLAMINGO
1214 PM EST MON FEB 13 2006

...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM
EST TUESDAY...

HIGH PRESSURE WILL MOVE FROM THE GULF OF MEXICO OVER THE FLORIDA
PENINSULA TONIGHT. CLEAR SKIES AND CALM WINDS WILL ALLOW STRONG
RADIATION COOLING. FREEZING TEMPERATURES WILL BE POSSIBLE IN THE
INTERIOR AREAS AWAY FROM THE IMMEDIATE COASTS.

IN THE EAST COAST METROPOLITAN AREAS...POTENTIAL FREEZING
TEMPERATURES WILL OCCUR MAINLY IN THE WESTERN SUBURBS. IN BROWARD
COUNTY...AREAS MAINLY WEST OF I 75 WILL BE AFFECTED THOUGH THERE
WILL BE A POSSIBILITY OF POCKETS OF FREEZING TEMPERATURES EAST.
IN MIAMI-DADE COUNTY...THE AREAS MAINLY AFFECTED WILL BE WEST OF
THE FLORIDA TURNPIKE BUT THERE COULD BE LOCAL AREAS OF FREEZING
TEMPERATURES EAST OF THE TURNPIKE AS WELL. PATCHY FROST ALSO WILL
BE POSSIBLE.

THOSE WITH SENSITIVE PLANTS...THAT CAN EXPERIENCE DAMAGE AT
40 DEGREES OR BELOW...ARE ADVISED TO MAKE PREPARATIONS TO PROTECT
SENSITIVE PLANTS.

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

$$
000 
WWUS72 KMFL 141042
NPWMFL

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
542 AM EST TUE FEB 14 2006

...A FREEZE WARNING REMAINS IN EFFECT THIS MORNING UNTIL 800 AM
FOR THE NORTH INTERIOR AREAS...

FLZ069-072>075-141145-
/O.CAN.KMFL.FZ.W.0003.000000T0000Z-060214T1400Z/
WESTERN COLLIER-BROWARD METROPOLITAN-WESTERN DADE-
DADE METROPOLITAN-MAINLAND MONROE-
INCLUDING THE CITIES OF...NAPLES...FORT LAUDERDALE...
SHARK VALLEY...MIAMI...FLAMINGO
542 AM EST TUE FEB 14 2006

...FREEZE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS CANCELLED THE FREEZE
WARNING FOR MIAMI-DADE, BROWARD METROPOLITAN, MAINLAND MONROE 
AND WESTERN COLLIER COUNTIES. 

TEMPERATURES ALONG THE EAST COAST WERE IN THE LOWER TO MID 40S
THIS MORNING WITH TEMPERATURES IN THE WESTERN SUBURBS IN THE
UPPER 30S. THE CHANCE OF SEEING FREEZING TEMPERATURES HAS EASED
IN THESE AREAS AND THE FREEZE WARNING HAS BEEN CANCELLED. STILL
...WITH A LIGHT NORTHWEST WIND FLOW...WIND CHILLS WILL DROP INTO
THE MID TO UPPER 30S OVER THE NEXT 2 HOURS OR SO.

ON THE WEST COAST...TEMPERATURES WILL HOVER IN THE UPPER 30S WITH
WIND CHILLS IN THE MID 30S OVER THE NEXT 2 HOURS OR SO. THE THREAT
OF FREEZING TEMPERATURES ALONG THE WEST COAST HAS EASED AS WELL. 


$$

FLZ063-066>068-070-071-141300-
/O.EXT.KMFL.FZ.W.0003.000000T0000Z-060214T1300Z/
GLADES-HENDRY-PALM BEACH WESTERN-PALM BEACH EASTERN-
EASTERN COLLIER-WESTERN BROWARD-
INCLUDING THE CITIES OF...MOORE HAVEN...CLEWISTON...LA BELLE...
BIG CYPRESS SEMINOLE RESERVATION...BELLE GLADE...
WEST PALM BEACH...IMMOKALEE...MICCOSUKEE INDIAN RESERVATION
542 AM EST TUE FEB 14 2006

...FREEZE WARNING NOW IN EFFECT UNTIL 8 AM EST THIS MORNING...

THE FREEZE WARNING WILL REMAIN IN EFFECT UNTIL 800 AM. TEMPERATURES
HAVE ALREADY FALLEN BELOW FREEZING IN GLADES, HENDRY, EASTERN
COLLIER AND IN WESTERN PALM BEACH COUNTIES. COMMUNITIES REPORTING
TEMPERATURES BELOW FREEZING SO FAR THIS MORNING INCLUDE BELLE
GLADE, MOORE HAVEN, LA BELLE, AND PALMDALE WITH THE LOWEST READING SO
FAR BEING A 29 AT IMMOKALEE. SURROUNDING AREAS HAVE SEEN LOW TEMPERATURES
DOWN TO 35 AND MORE AREAS WITH FREEZING TEMPERATURES MAY OCCUR
BEFORE 800 AM.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR
FURTHER DETAILS OR UPDATES.

$$

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this freeze warning went out at Feb 13, 3:16 AM EST, 1 hour 2 minutes earlier.

Area forecast discussion, Feb 13, 3:16 AM EST, 1 hour 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
316 AM EST MON FEB 13 2006

CURRENTLY...CLEAR SKIES OVER S FLA EXCEPT FOR COLD LOW LEVEL CUMULUS
FROM THE GULF IMPINGING UPON THE IMMEDIATE W COAST. SOME BRIEF
SPRINKLES NOTED AS WELL. TEMPERATURES IN THE 40S WITH SOME MID 30S
NW. CLOUDS THOUGH MITIGATING TEMPERATURES LOWERING WHICH COULD LEAD
TO LESS OF A FREEZE THAN EXPECTED. WINDS NEGLIGIBLE INTERIOR BUT
ALONG E/W COASTS WIND CHILLS UPPER 30S TO LOWER 40S.

.DISCUSSION...SECONDARY SHORT WAVE DIVING INTO BASE OF LONG WAVE
TROUGH OVER E U.S. WITH TROUGH MOVING OFFSHORE INTO THE ATLC TODAY.
HIGH PRES OVER THE SOUTHERN GREAT PLAINS AND W GULF OF MEX MOVES E
AND OVER THE FLA PENINSULA TONIGHT AND TUE WITH NEAR ZONAL FLOW
ALOFT OVER S FLA. ANOTHER SHORT WAVE MOVING FROM THE CENTRAL ROCKIES
FOLLOWS ON THE HEELS OF THE HIGH PRES AND MOVES OVER THE SE U.S./N
FLA WED. WEAK HIGH PRES BEGINS TO BUILD OVER S FLA THU BUT ONLY
STRENGTHENS OVER THE W GULF AND SOUTHERN GREAT PLAINS AS ANOTHER
TROUGH DEEPENS OVER THE E U.S. BUT OVER NEW ENGLAND AND THE MID ATLC
STATES.

FOR THE SHORT TERM...TODAY THROUGH TUE NIGHT...EXCEPT FOR THE FEW
SPRINKLES THIS MORNING ALONG THE W COAST...MOSTLY CLEAR AND DRY
THROUGH THE PERIOD. WITH UPPER TROUGH MOVING E...SURFACE HIGH PRES
CENTERED OVER THE W GULF/S GREAT PLAINS MOVES ACROSS THE GULF AND
OVER FLA TONIGHT AND GRADUALLY MOVING OFFSHORE TUE INTO TUE NIGHT.
SURFACE WINDS DECREASE BUT A WEAKER NW FLOW TODAY CONTINUES COLD
ADVECTION SOMEWHAT BUT SUNSHINE TODAY TO RAISE TEMPS FROM SUNDAY BUT
REMAINING IN THE UPPER 50S NW TO THE LOWER 60S S. TONIGHT...WITH
CLEAR SKIES...NO WIND AND STRONG RADIATION COOLING...THE COLDEST
MORNING IN A LONG TIME IN STORE WITH FREEZING TEMPS INTERIOR AREAS
AWAY FROM IMMEDIATE COASTS. WATCH WILL BECOME A WARNING. GLADES
...HENDRY...N COLLIER (N OF I 75 ALONG ROUTE 29 TO IMMOKALEE) AND W
PALM BEACH MAY SEE 2 TO 3 HOURS OF UPPER 20S. THIS COULD LEAD TO A
HARD FREEZE WARNING BUT WILL LET NEXT SHIFT MAKE THE FINAL DECISION.
TEMPS REBOUND TO THE 60S TUE WITH MINIMUMS IN THE 40S TUE NIGHT
EXCEPT FOR LOWER 50S ALONG THE IMMEDIATE E COAST.

.EXTENDED PERIOD...WED THROUGH SUN...WITH HIGH PRES OFFSHORE...AN
E FLOW BEGINS TO WARM S FLA IN EARNEST WITH TEMPS LOW TO MID 70S
WED...NEAR NORMS WED NIGHT ...THEN GENERALLY ABOVE NORMS THU INTO
THE WEEKEND. POCKETS OF MOISTURE MOVE W ACROSS THE ATLC ON THE
EASTERLY FLOW WITH MINIMAL POPS POSSIBLE E COAST WED/WED NIGHT AND
OVER ENTIRE AREA THU AND FRI. LOOKS DRY AT THIS TIME FOR NEXT
WEEKEND.

&&
.MARINE...WINDS DECREASING BUT WILL HAVE CAUTION OUTER WATERS GULF
DUE TO SWELL AND ADVISORY ATLC GULF STREAM AS SEAS REACTING TO THE
CONTINUED NORTHERLY FLOW. THIS WILL PERSIST THROUGH TUE. AN EASTERLY
FLOW DEVELOPS TUE NIGHT INTO THE EXTENDED PERIOD GENERALLY 10 TO 15
KNOTS OR LESS.

&&
.FIRE WEATHER...GFS INITIALIZED BEST WITH DEW POINTS AT 00Z BUT
LOCAL WARF PROGRAM AND ETA 12 VERY SIMILAR WITH MINIMUM DEW POINTS
AT MAX HEATING. WITH THIS IN MIND...WILL UPDATE WATCH TO WARNING AND
EXPAND AREA TO ALL ZONES EXCEPT W COLLIER AND COASTAL MAINLAND
MONROE DUE TO NW FLOW OFF OF GULF. LOW MAX TEMPS COULD BE MITIGATING
FACTOR BUT TOO CLOSE TO CALL. ON TUE...EASTERLY WINDS DEVELOP IM
-PORTING LOW LEVEL MOISTURE BUT DRY LOW LEVEL AIR SHOULD PERSIST
OVER THE WESTERN ZONES. INTERIOR PALM BEACH...BROWARD ...MIAMI-DADE
AND MAINLAND MONROE MAY SEE 2 TO 3 HOURS NEAR CRITICAL VALUES BUT NO
WATCH FOR THEM.

&&
.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH  59  36  63  51 /   0   0   0   0
FORT LAUDERDALE  61  40  65  58 /   0   0   0   0
MIAMI            62  39  65  55 /   0   0   0   0
NAPLES           58  35  62  46 /   0   0   0   0

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...FREEZE WARNING TONIGHT THROUGH 9 AM TUE MORNING INTERIOR
     AREAS OF ALL ZONES.
     RED FLAG WARNING TODAY ALL ZONES EXCEPT WESTERN COLLIER.
     RED FLAG WATCH TUESDAY AFTERNOON FOR GLADES, HENDRY AND COLLIER
     COUNTIES.
AM...SMALL CRAFT ADVISORY TODAY THROUGH TUESDAY.

GM...NONE.

&&
Hazardous weather outlook, Feb 12, 6:52 PM EST, 9 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA...UPDATED
NATIONAL WEATHER SERVICE MIAMI FL
652 PM EST SUN FEB 12 2006

FLZ063-066>075-140000-
GLADES-HENDRY-PALM BEACH WESTERN-PALM BEACH EASTERN-
WESTERN COLLIER-EASTERN COLLIER-WESTERN BROWARD-
BROWARD METROPOLITAN-WESTERN DADE-DADE METROPOLITAN-
MAINLAND MONROE-
652 PM EST SUN FEB 12 2006

...FREEZE WARNING OVER MUCH OF INTERIOR TONIGHT...
...FREEZE WATCH ALL OF SOUTH FLORIDA MONDAY NIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...TONIGHT

TEMPERATURES: FREEZING TEMPERATURES ARE EXPECTED TO OCCUR OVERNIGHT
TONIGHT OVER EASTERN COLLIER, GLADES, HENDRY, PALM BEACH AND
WESTERN BROWARD COUNTIES. IN PALM BEACH COUNTY, TEMPERATURES ARE
EXPECTED TO REMAIN ABOVE FREEZING OVER AREAS GENERALLY EAST OF THE
FLORIDA TURNPIKE.

WAVES: SEAS ARE EXPECTED TO BE AS HIGH AS 10 FEET IN THE GULF STREAM
TONIGHT. SEAS IN THE OUTER COASTAL WATERS OF COLLIER COUNTY WILL
BE 6 TO 8 FEET TONIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

FREEZING TEMPERATURES WILL BE POSSIBLE THROUGHOUT ALL OF SOUTH
FLORIDA LATE MONDAY NIGHT INTO EARLY TUESDAY MORNING. THE GREATEST
LIKELIHOOD OF FREEZING CONDITIONS WILL BE IN GLADES, HENDRY,
COLLIER, PALM BEACH AND THE INLAND PORTIONS OF BROWARD AND MIAMI-
DADE COUNTIES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.MIAMIWEATHER.INFO.

Nearby

Freeze Warnings in Florida, 2006Every freeze warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.